# SDR DALA2024101410026

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 FOUND CORROSION IN BULK CARGO COMPARTMENT LOWER LOBE FRAME FROM STRINGER 37L TO 38L AT STA 1560. CORRECTIVE ACTION: THE CORROSION FRAME WEB AT STA1560 S36L-S39R REPAIRED AS PER PRI 621214-14 REV 0 .(0601590)
